Rings in which ideals are annihilators

Michał Jaegermann; Jan Krempa

Fundamenta Mathematicae (1972)

  • Volume: 76, Issue: 2, page 95-707
  • ISSN: 0016-2736

How to cite


Jaegermann, Michał, and Krempa, Jan. "Rings in which ideals are annihilators." Fundamenta Mathematicae 76.2 (1972): 95-707. <http://eudml.org/doc/214477>.

author = {Jaegermann, Michał, Krempa, Jan},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {2},
pages = {95-707},
title = {Rings in which ideals are annihilators},
url = {http://eudml.org/doc/214477},
volume = {76},
year = {1972},

AU - Jaegermann, Michał
AU - Krempa, Jan
TI - Rings in which ideals are annihilators
JO - Fundamenta Mathematicae
PY - 1972
VL - 76
IS - 2
SP - 95
EP - 707
LA - eng
UR - http://eudml.org/doc/214477
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.